# SDR SIMA20170103001

- Difficulty date: January 3, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 34,328 hours, 30,004 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Icu
- Part number: 7510700766
- Part serial: 04025456
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TCAS FAILED ON BOTH PFDS IN ENROUTE.  REMOVED AND REPLACED 1 ICU IAW AMM 23-00-01. OPS CHECKED GOOD IAW AMM 34-43-00 .
